MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO® SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO® SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 11-6400
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pedicle screw construct removed was returned for evaluation.Evaluation is in process.
 
Event or Problem Description
During a revision surgery of an existing long construct unrelated to the manufacturer's device, two screw yokes were found un-engaged to the screw heads.
 
Additional Manufacturer Narrative
Fields updated: b5: additional description of the event, d4: lot number, h2: type of follow-up = device evaluation, h3: device evaluated: yes, h4: manufacture date and h6: type of investigation, investigation findings and investigation conclusion codes.A review of production records did not identify any production or inspection issues related to the event.
 
Event or Problem Description
Pedicle screw fixation construct was being revised due to a patient with what was described as poor bone quality requiring an alternate type of fixation.
 
Additional Manufacturer Narrative
Fields updated: d1: add trademark symbol to brand name to be consistent with gudid.D4: correct error in udi #.

Brand Name
SALVO® SPINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key17958568
Report Number3004638600-2023-00011
Device Sequence Number7120367
Product Code NKB
UDI-Device Identifier10840642163711
UDI-Public10840642163711
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-6400
Device Lot Number664X005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer09/21/2023
Not provided
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date01/03/2024
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown